# SDR DALA2023111409356

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION ON STRINGER 39R FR 63 TO FR 64 ON AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 39R FR 63 TO FR 64 ON AFT CARGO COMPARTMENT AND REINSTALLED TWO SPLICES (COUPLING) AS PER A319 SRM 51-42-11. (0063568)
